MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL4131
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event involved a 30" (76 cm) appx 3.6 ml, admin set w/20 drop in-line drip chamber, chemolock¿ additive port, spiros¿ w/red cap which reportedly leaked.The customer stated that after the roller of the tubing was released normally, the spiros would stop the flow of the fluid, however, the fluid kept running.The nurse reported that the medication was leaking onto their chemo gloves.The medication involved was belatacept (nulojix).The tubing/setup was replaced using a different lot number and therapy resumed.The medication was also replaced.There was patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
One (1) used sample #cl4131 connected with an unknown, sodium chloride bag were returned for evaluation.There was not physical damage or anomalies observed on the sample.The set was tested and a leaks coming from spiro was confirmed.It was confirmed that the o-ring had been displaced from the original position.The o-ring was dissembled and no molding damage or anomalies were confirmed.Complaint of leaks can be confirmed.The probable cause for this condition is unknown.Lot history review was reviewed and no relevant commodities, discrepancies or anomalies were identified that might lead the condition reported by the customer.

Brand Name
30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18351280
Report Number9617594-2023-01173
Device Sequence Number6221601
Product Code ONB
UDI-Device Identifier00887709095779
UDI-Public(01)00887709095779(17)280901(10)13772268
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL4131
Device Lot Number13772268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BELATACEPT (NULOJIX), MFR UNK.
Patient SexUnknown